# SDR SWAA2018032620665

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 28,525 hours, 14,431 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079801
- Part serial: 0847093
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING HORN SOUNDED ALONG WITH CABIN ALTITUDE WARNING LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED.   R & R THE EQUIPMENT COOLING OUTBOARD EXHAUST VALVE IAW MM.
